# SDR 08FDEA03043

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 13,436 hours, 7,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A537819300100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT SIDE SEAT TRACK 4L AT FRAME 20 HAS 3 ELONGATED SCALLOPS.  REMOVED AND REPLACED SEAT TRACK 4L FROM FRAMES 18 TO 26 IAW A300-600 SRM 51-72-10 AND 51-40-21.
